# SDR AALA201708079034

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 31,575 hours, 11,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 012793
- Condition: No Test
- Location: Emergency Lights
- Part time: 31,562 hours, 11,047 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOWARD EMERGENCY POWER SUPPLY UNIT WILL  NOT TEST. REPLACED FWD EPSU IAW AMM 33-51-38.  OPS CHECKED GOOD.
